# SDR 99ZZZX2166

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N339BE
- Make and model: Cessna 340A
- Aircraft serial: 340A044
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: C209690C
- Condition: Damaged
- Location: Recirc Fan
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAN OVERHEATED, SMOKE IN CABIN.  THE TOP END BELL BEARING FAILED CAUSING THE ARMATURE TO RUB ON STATOR.
